Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Dose Phenobarbital cause constipation?

Dose the phenobarbital cause constipation I have epilepsy it called grand mail apsion I an the tables since the past 8 years but I have the epilepsy since I iam 3 months old and my tables where chop and changed so many times I lost count my number is 0000 or mail me at YYYY@YYYY
Wed, 11 Mar 2015
Report Abuse
General & Family Physician 's  Response
HI, thanks for using healthcare magic

All medications are associated with potential side effects that may or may not occur.

Constipation is a possible side effect of phenobarbital though is it is not a common effect.

You can consider increasing your fiber intake and fluids to see if this helps. If you are not able to use enough dietary fiber then the use of fiber supplement would help eg metamucil, citrucel, benefiber

I hope this helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Dose Phenobarbital cause constipation?

HI, thanks for using healthcare magic All medications are associated with potential side effects that may or may not occur. Constipation is a possible side effect of phenobarbital though is it is not a common effect. You can consider increasing your fiber intake and fluids to see if this helps. If you are not able to use enough dietary fiber then the use of fiber supplement would help eg metamucil, citrucel, benefiber I hope this helps